Affordable Access

Publisher Website

Picard's successive approximation for non-linear two-point boundary-value problems

Authors
Journal
Journal of Computational and Applied Mathematics
0377-0427
Publisher
Elsevier
Publication Date
Volume
8
Issue
4
Identifiers
DOI: 10.1016/0771-050x(82)90045-6

Abstract

Abstract It is demonstrated that Picard's successive approximation provides a simple and efficient method for solving linear and non-linear two-point boundary-value problems. For problems, where intrinsic convergence is slow, the method can be readily modified to speed up convergence.

There are no comments yet on this publication. Be the first to share your thoughts.